# SDR VNAA202012181112

- Difficulty date: December 16, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 40,742 hours, 30,606 cycles
- Engine: Ge CF348C1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Valve
- Part number: TY214811A
- Part serial: 1925
- Condition: Abnormal
- Location: Thrus Reversers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RTO-TAKING OFF RWY 6 IN ERI AT 40KTS THE CREW RECEIVED A RT THRUST REVERSER UNSAFE AMBER MESSAGE AND ABORTED TAKEOFF.  CREW RETURNED TO GATE.
